Sulle involuzioni cubiche di 2a specie.

A. Longhi

Elemente der Mathematik (1947)

  • Volume: 2, page 28-30
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Longhi, A.. "Sulle involuzioni cubiche di 2a specie.." Elemente der Mathematik 2 (1947): 28-30. <>.

author = {Longhi, A.},
journal = {Elemente der Mathematik},
pages = {28-30},
title = {Sulle involuzioni cubiche di 2a specie.},
url = {},
volume = {2},
year = {1947},

AU - Longhi, A.
TI - Sulle involuzioni cubiche di 2a specie.
JO - Elemente der Mathematik
PY - 1947
VL - 2
SP - 28
EP - 30
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.